Skip to content

Read user comments about the side effects, benefits, and effectiveness of Augmentin Oral.

Overall User Ratings

400 Total User Reviews

User Reviews

«Previous 116-120 of 128 Next»
Condition: Acute Bacterial Infection of the Sinuses
2/12/2008 11:10:06 AM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
within 2 days I broke out in hives all over my torso, severe itching on bottom of my feet and palms of my hands. I stopped taking 4 days ago and the hives are starting to fade but the itching is still pretty intense.

Condition: Acute Bacterial Infection of the Sinuses
2/4/2008 11:55:54 PM

Reviewer: 55-64 Male on Treatment for less than 1 month

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
After 3rd pill was experiencing severe stomach pain, nausea, vomiting and overall sick. Stopped immediately, called Dr. and was prescribed another drug. Never will I take this medication again. Horrible side effects. Worse than the sinus infection.

Condition: Acute Bacterial Infection of the Sinuses
2/3/2008 6:55:38 PM

Reviewer: tinytiny, 3-6 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
my child was taking this drug for a long time what is the long term affect of this drug

Condition: Acute Bacterial Infection of the Sinuses
1/9/2008 11:45:52 PM

Reviewer:

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Given this drug for upper res. and start of sinus infections. After three days my infections have cleared significantly, however i CAN NOT take this drug any more. I am sick to my stomach, weak, woosey, and totally nauseated all day long. Today is day 5 and I have not taken this drug today. I am stopping and calling Dr. in the morning.

Condition: Acute Bacterial Infection of the Sinuses
1/8/2008 10:31:32 AM

Reviewer: 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Initially had severe stomach cramps and nausea. By day 2, I broke out in a very minor case of hives. Next 3 doses were ok - just nausea. After the 7th dose, broke out in hives all over lower half of my body. Doc told me to stop and gave me another antibiotic.

«Previous 116-120 of 128 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
man rubbing painful knee
A visual guide.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
human lungs
Symptoms, causes, treatments.
woman dreaming
What Do Your Dreams Say About You?
two male hands
Test your knowledge.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.